# SDR CA120115009

- Difficulty date: December 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) AS POWER WAS APPLIED FOR T/O, THE ENGINES COULD NOT ACHIEVE T/O POWER FOR THE DAY IN EEC MODE.  REQUIRED THRUST COULD BE ACHIEVED IN MANUAL MODE. TROUBLESHOOTING LED TO THE REPLACEMENT OF BOTH ENGINE`S FUEL CONTROL BEFORE THE ACFT WAS RETURNED TO SERVICE.
